# SDR UPS06847002

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PHL LOAD SUP REPORTS HOLE IN PIT 33 FLOOR, APPROX 3 INCHES IN LENGTH LOC'D 24 INCHES AFT OF DOOR & SLIGHTLY LEFT OF CENTER.  C/W DC8 LOWER CARGO COMPARTMENT PIT NR 33 FLOOR PANEL PERMANENT REPAIR PER EO DC8-5320-87224-A APPENDIX C.  THIS CLEARS D326176.  PLACARDS REMOVED.
